# SDR SWAA2022072030093

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 50,110 hours, 29,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARBOARD OVER WING EXIT DOOR FLUORESCENT LIGHT INOP / [01] R AND R RIGHT WING EXIT DOOR FLUORESNT BALLAST IAW 737 AMM 33-51-01 OPS CKS GOOD THIS CLEARS MEL 33-2-03 AND MDDR 76988
